# SDR YENA20151007450

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 26,628 hours, 16,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND THE AFT GARGO LOWER BEAM HAS TWO PLACES OF CORROSION BLISTERS. CORROSION OUT OF LIMITS.  R & R LOWER AFT CARGO DOOR BEAM IAW SRM 51-43-02 & 51-43-03.
